P 650 Tablet uses, side effects, precautions, substitutes
|Composition||Paracetamol / Acetaminophen (650mg)|
|Company||Apex Laboratories Pvt Ltd|
|Medicine type||Antipyretic and Analgesic|
|Route of administration||Oral|
|Uses||Fever and Pain|
|Side effects||Nausea, Vomiting, Loss of Appetite|
|Precautions||Liver and kidney disease, Alcohol|
General uses of P 650 Tablet
P 650 Tablet is generally used in the treatment of fever and mild pain.
P 650 Tablet helps treat conditions like headache, muscle ache, backache, arthritis, toothache, and fever.
It can relieve pain in mild arthritis but does not have any effect on the inflammation and swelling of the joint.
Ingredient of P 650 Tablet
Paracetamol: P 650 Tablet contain paracetamol (650mg). It belongs to the class of medications known as antipyretics. It has a mild analgesic (pain reducer) and more antipyretic (fever reducer) effect.
How does P 650 Tablet work? / Mechanism of action
Paracetamol in P 650 Tablet works by interfering with the production of prostaglandins, which are responsible for the fever, swelling, and sensation of pain.
P 650 Tablet also acts on the area of the brain that is responsible for controlling body temperature.
When P 650 Tablet is prescribed?
P 650 Tablet is usually prescribed for fever and mild pain.
Side effects of P 650 Tablet
There is a very rare chance of getting side effects from this medicine. However, in rare cases, you may experience itching, skin rash, and allergic reaction.
If used regularly or for long-term treatment, there is a risk of liver and kidney damage with this medicine.
There may be a risk of experiencing blood-related problems.
Some other common side effects of the P 650 Tablet may include:
- Loss of appetite
- Stomach ache
Alcohol: It is not advised to use P 650 Tablet with alcohol.
Liver or kidney Disease: P 650 Tablet should be used with caution in patients with having any liver or kidney disease.
Hypersensitivity: You should avoid taking this medicine if you are hypersensitive (allergic) to paracetamol.
How to use P 650 Tablet?
For fever, you can take P 650 Tablet 1-3 times a day or as advised by your doctor.
You should take P 650 Tablet after having a meal for better absorption.
Do not chew, crush, or break the tablet. Swallow it as a whole.
Storage of P 650 Tablet
Store P 650 Tablet at room temperature.
Keep this medicine away from direct sunlight.
Keep this medicine away from kids and pets.
Taking P 650 Tablet in high doses may lead to serious liver damage.
What if you missed a dose?
- If by chance you missed a dose then take it as soon as you remember.
- If it is almost time for the next dose then just skip the missed dose and continue with your regular dosing schedule.
- Keep a gap of at least 4-6 hours between this dose and the next dose.
Talk to your doctor if:
- You have severe liver or kidney disease.
- You are taking any other medicines or products that contain paracetamol because taking too much of the same can cause liver damage.
- You’re an alcoholic person or are suffering from chronic malnutrition.
Substitutes of P 650 Tablet
|Calpol 650 Tablet||Glaxo SmithKline Pharmaceuticals Ltd|
|Paracip 650 Tablet||Cipla Ltd|
|Macfast 650 Tablet||Macleods Pharmaceuticals Pvt Ltd|
|Pacimol 650 Tablet||Ipca Laboratories Ltd|
|Sumo L 650 Tablet||Alkem Laboratories Ltd|
P 650 Tablet is an OTC (over-the-counter) medicine. It is generally used in treating fever and pain.
Yes, P 650 Tablet can be used for fever. It helps to lower the elevated body temperature.
You can use P 650 Tablet during pregnancy. But it should be in a low dose and recommended by your doctor.
No, P 650 Tablet would not help you to treat the symptoms of the cold. You can go for other combination medicines that contain paracetamol, cetirizine, and phenylephrine to get better results.
Yes, It is safe to use P 650 Tablet during breastfeeding.
For adults, P 650 Tablet can be prescribed 1-3 times a day. But the dose and duration of this medicine are not the same for all and depend on many factors like age, sex, health, and body weight.
P 650 Tablet is an OTC (over-the-counter) medicine that contains paracetamol as its active ingredient. It is generally used in the treatment of fever and pain.
You should avoid using P 650 Tablet with alcohol.
P 650 Tablet should be used with caution in patients with having any liver or kidney disease.
Disclaimer: The information contained in pharmbaba.com is presented for the purpose of educating consumers. Nothing contained in pharmbaba.com is intended to be instructional for medical diagnosis or treatment. The information should not be considered complete, nor should it be relied on to suggest a course of treatment for a particular individual. Information obtained in pharmbaba.com is not exhaustive and does not cover all diseases, ailments, physical conditions, or their treatment.